MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM08120
Medical Device Problem Codes Positioning Failure (1158); Misfire (2532)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records and no medical images were provided to the manufacturer.The lot number for the device was provided.The device history records are currently under review.The device is not available for return.The investigation is currently underway.
 
Event or Problem Description
It was reported that during the stent graft deployment procedure, the stent graft allegedly partially deployed.Reportedly, the delivery system was removed without incident and replaced with another in order to complete the procedure.There was no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing review: a manufacturing related cause was considered, but as no sample was returned, a manufacturing related deficiency could not be verified.The lot records have been reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.There was no relevant manufacturing process changes implemented that could have led or contributed to the reported event.No additional complaints have been reported for this lot number previously.Investigation summary: as part of all complaint investigations, an attempt was made to evaluate the subject device as well as the device usage.In this particular case no images and no physical sample were provided for evaluation.As a result of the investigation performed and as no sample was returned the complaint was inconclusive.Based on the available information, a definite root cause for the reported event could not be determined.Labeling review: in reviewing the labeling supplied with this product it was found that the instructions for use (ifu) sufficiently address the potential risk.The ifu states: "if unusual resistance or high deployment force is encountered during stent graft deployment, abort the procedure, remove the delivery system and use an alternative device." regarding the preparation the ifu states: "prior to loading the endovascular system over a guide wire, both ports must be flushed with sterile saline.Flushing these lumens will also facilitate stent graft deployment.".
 
Event or Problem Description

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key6970678
Report Number2020394-2017-01406
Device Sequence Number67530
Product Code PFV
UDI-Device Identifier04049519008523
UDI-Public(01)04049519008523
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2020
Device Model NumberFEM08120
Device Catalogue NumberFEM08120
Device Lot NumberANBQ2768
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/26/2017
Supplement Date Received by Manufacturer12/12/2017
Initial Report FDA Received Date10/23/2017
Supplement Report FDA Received Date01/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1